# SDR ASOA2015103014067

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN FS 349-364, LT OF STR 27.  REMOVED CORROSION FROM INTERCOSTAL IAW SRM TR 51-31.  UPON FURTHER EVALUATION FOUND INTERCOSTAL BETWEEN FS 349-364, LT OF STR 27 OUT OF ALLOWABLE DAMGE LIMITS IAW SRM 55-21-17 AND SRM 53-00-00, FIG 102, DAMGE PERMITTED IN ONLY 1 ELEMENT AT A GIVEN SECTION.  R & R INTERCOSTAL AT DISCREPANT LOCATION AS NEEDED REF SRM 51-42-06.
